Skip to content

Seven Answers from Adaptive Dynamics

GERITZ, S. A. H., & GYLLENBERG, M. (2005). Seven Answers from Adaptive Dynamics. Journal of Evolutionary Biology, 1174-1177.

Type
Journal article
Intellectual base
Primary research
Year
2005
Pages
1174-1177
ISSN
1420-9101
DOI
10.1111/j.1420-9101.2004.00841.x
DOI registrant
Oxford University Press
Link
https://doi.org/10.1111/j.1420-9101.2004.00841.x

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:7d80a9569344 · see in the full table